# SDR RAIA201511040002

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 34,385 hours, 31,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT OVER WING EXTERIOR EMERGENCY FLOOD LIGHT NR 6 INOPERATIVE.  R & R RT AFT OVERWING EXTERIOR EMERGENCY FLOOD LIGHT NR 6 BULB.  OPS CHECK GOOD.
